# SDR AALA202207062727

- Difficulty date: June 10, 2022
- Submitted: July 6, 2022
- Operation: Air carrier
- Aircraft: N845NN
- Make and model: Boeing 737
- Aircraft serial: 40579
- Aircraft time: 35,529 hours, 14,464 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: None
- Part number: 147A8540U8
- Condition: Corroded
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RIGHT AFT GALLEY SERVICE DOOR CREASE ANGLE AT FLOOR HAS CORROSION FROM APPROXIMATELY STA 957 TO 990 AND RIGHT BUTT LINE 50. REMOVED AND REPLACED RIGHT AFT CREASE ANGLE PER AARD 51-00-05-1.
